Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 9, Pages 1622–1628 (Mi zvmmf4754)  

This article is cited in 1 scientific paper (total in 1 paper)

Economic difference scheme for a parabolic equation with a mixed spatial derivative

L. F. Yukhno

Institute of Mathematical Modeling, Russian Academy of Sciences, Miusskaya pl. 4a, Moscow, 125047, Russia

Abstract: A modification of a well-known locally one-dimensional method for a parabolic equation is proposed. The method remains economic even if the equation involves a mixed derivative with respect to spatial variables. A model case study of the method is presented. Numerical results are given that demonstrate the efficiency of the method.

Key words: parabolic equation, economic difference scheme, stability.

Full text: PDF file (740 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:9, 1547–1553

Bibliographic databases:

UDC: 519.633
Received: 24.02.2009

Citation: L. F. Yukhno, “Economic difference scheme for a parabolic equation with a mixed spatial derivative”, Zh. Vychisl. Mat. Mat. Fiz., 49:9 (2009), 1622–1628; Comput. Math. Math. Phys., 49:9 (2009), 1547–1553

Citation in format AMSBIB
\Bibitem{Yuk09}
\by L.~F.~Yukhno
\paper Economic difference scheme for a~parabolic equation with a~mixed spatial derivative
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 9
\pages 1622--1628
\mathnet{http://mi.mathnet.ru/zvmmf4754}
\zmath{https://zbmath.org/?q=an:05649702}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 9
\pages 1547--1553
\crossref{https://doi.org/10.1134/S0965542509090097}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269917100009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350129454}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4754
  • http://mi.mathnet.ru/eng/zvmmf/v49/i9/p1622

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ji C.-c. Du R. Sun Zh.-zh., “Stability and Convergence of Difference Schemes For Multi-Dimensional Parabolic Equations With Variable Coefficients and Mixed Derivatives”, Int. J. Comput. Math., 95:1, SI (2018), 255–277  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:246
    Full text:71
    References:40
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021